MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION MULTIRALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION MULTIRALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 3130001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter address: (b)(6).The investigation is ongoing, however if any additional relevant information is identified following the completion of the investigation, the additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
Baxter recieved a report when a caregiver pushed the lift to remove it from their working area but pushed it too hard and made it swing, and when it came back, it hit them in the temple.The caregiver was admitted to the emergency department for a suspected head injury and was given a one-week medical leave.Additionally, no initial device malfunction was reported.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
Investigation indicated the user did not follow instructions and/or labeling, resulting in the accident.This issue is determined to be caused by user error.Baxter offered customer training but the customer confirmed it is not needed since they already booked training on april regardless of the event.Should additional relevant information become available, a supplemental report will be submitted.The instructions for use warning the user to make sure of the following before using the device: the lift is assembled in accordance with the assembly instructions.The lifting accessories are properly attached to the lift.The batteries have been charged for at least 8 hours.You have read the instruction for use for the lift and lifting accessories personnel using the lift are informed of the correct use of the lift and lifting accessories.The lifting accessory is selected appropriately, in terms of type, size, material and design with regard to the patient¿s needs.

Brand Name
MULTIRALL OVERHEAD LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24665109
Report Number8030916-2026-00029
Device Sequence Number13083744
Product Code FSA
UDI-Device Identifier00887761982284
UDI-Public(01)00887761982284
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number3130001
Device Catalogue Number3130001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown